×

zbMATH — the first resource for mathematics

Integration par parties dans l’espace de Wiener et approximation du temps local. (Integration by parts in the Wiener space and approximation of local time). (French) Zbl 0727.60052
Let \({\mathcal X}=(X_ t:\) \(t\in [0,T])\) be a real-valued stochastic process having a continuous local time L(u,t), \(u\in {\mathbb{R}}\), \(0\leq t\leq T\), and \(X_{\epsilon}(t)=(\Psi_{\epsilon}*X)(t)\), \(t\geq 0\), the regularization of X by means of the convolution with the approximation of unity \(\Psi_{\epsilon}\). The main theorem (Theorem 3.5) is a generalization of various results about the approximation (for fixed u) of the local time L(u,\(\cdot)\) by means of a convenient normalization of the number \(N^{X_{\epsilon}}(u;\cdot)\) of crossings of the process \(X_{\epsilon}\) with the level u. Especially, this theorem extends to a class of not necessarily Markovian continuous martingales, a result of this type for one-dimensional diffusions due to J. M. Azais [Ann. Inst. Henri Poincaré, Probab. Stat. 25, No.2, 175-194 (1989; Zbl 0674.60032)]. The methods of proof combine some estimations of the moments of the number of crossings with a level of a regular stochastic process with stochastic analysis techniques based upon integration by parts in the Wiener space.

MSC:
60H05 Stochastic integrals
60J55 Local time and additive functionals
60G44 Martingales with continuous parameter
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] [A1] Azais, J.M.: Conditions for convergence of number of crossings to the local time. Applications to stable processes with independent increments and to Gaussian processes. Probab. Math. Stat.11, 1 (1990)
[2] [A2] Azais, J.M.: Approximation des trajectoires et temps local des diffusions. Ann. Inst. Henri Poincaré, B.25, (2) 175-194 (1989)
[3] [A3] Azais, J.M., Florens-Smirou, D.: Approximation du temps local des processus gaussiens stationnaires par régularisation des trajectories. Probab. Th. Rel. Fields76, 121-132 (1987) · Zbl 0608.60034
[4] [B1] Besson, J.L.: Sur le processus ponctuel des passages par un niveau d’une fonction aléatoire à trajectoires absolument continues. Thèse d’État, Université Claude Bernard Lyon-I, No 84.03 (1984)
[5] [B2] Besson, J.L., Wschebor, M.: Sur la finitude des moments des passages par un niveau d’une fonction aléatoire. C.R. Acad. Sci, Paris, Sér. I,297, 361-363 (1983) · Zbl 0529.60036
[6] [B3] Bulinskaya, E.V.: On the mean number of crossings of a level by a stationary gaussian stochastic process. Theory Probab. Appl.6, 435-438 (1961) · Zbl 0108.31002
[7] [11] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes. Amsterdam: North Holland 1981 · Zbl 0495.60005
[8] [12] Ivanov, V.A.: On the average number of crossings of a level by sample functions of a stochastic process. Theory Probab. Appl.5, 319-323 (1960) · Zbl 0100.34101
[9] [K] Kac, M.: On the average number of real roots of a random algebraic equation. Bull. Am. Math. Soc.44, 314-320 (1943) · Zbl 0060.28602
[10] [N1] Nualart, D., Zakai, M.: Generalized stochastic integrals and the Malliavin Calculus. Probab. Th. Rel. Fields73, 255-280 (1986) · Zbl 0601.60053
[11] [N2] Nualart, D., Pardoux, E.: Stochastic calculus with anticipating integrands. Probab. Th. Rel. Fields78, 535-581 (1988) · Zbl 0629.60061
[12] [W1] Wschebor, M.: Régularisation des trajectoires et approximation du temps local. C.R. Acad. Sci, Paris, Sér. I,298, 209-212 (1984) · Zbl 0584.60086
[13] [W2] Wschebor, M.: Surfaces aléatoires. Mesure géometrique des ensembles de niveau. (Lect. Notes Math., vol. 1147) Berlin Heidelberg New York: Springer 1985
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.